RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 12, Number 2  


Ordinary Differential Equations
A quasilinearization method for the construction of an approximate solution of a certain boundary value problem for ordinary differential equations
I. I. Bezvershenko
195
The limit cycles of a certain differential equation
G. M. Buldyk
200
Dynamical systems with invariant Lebesgue measure on connected, closed and orientable surfaces
N. I. Gavrilov
206
The escape of a certain nonlinear object from several more inert pursuers
P. B. Gusyatnikov
213
The resolvent and fractional powers of ordinary differential operators in spaces of smooth functions
I. D. Evzerov, P. E. Sobolevskii
227
A theorem on critical cases of systems of difference equations
N. I. Kazeeva, S. N. Shimanov
234
The complete qualitative investigation of Duffing's equation
A. D. Morozov
241
Symbolic dynamics that are generated by homoclinic structures
Yu. I. Neimark
256
The problem of discrimination for the normal domain $N_4$ in the space $R^3$
S. K. Norkin
263
Higher order singularly degenerate differential operators with unbounded operator coefficients
V. P. Orlov
272
Algebraic invariants of multidimensional differential systems
K. S. Sibirskii, V. D. Taku
281
Conditions for a center for a certain Liénard equation
L. A. Cherkas
292
The singular nonlinear boundary value problem for a second-order equation with a rapidly growing right-hand side
G. V. Sherbina
299

Partial Differential Equations
A mixed problem for a hyperbolic system in space
A. I. Vahabov
305
Characteristic problems with a principal part that contains mixed derivatives
A. A. Iosif'yan
309
Asymptotic behavior with respect to time for the solutions of a strongly parabolic system with discontinuous coefficients
Ya. I. Kanel'
325
The Cauchy problem for certain abstract hyperbolic equations of evenorder
Ya. V. Radyno, N. J. Yurchuk
331
The normal solvability of the Dirichlet problem for a certain degenerate elliptic system
R. M. Sharipova
343

Short Communications
A geometric method of solving systems of differential equations
S. P. Blinov
348
The asymptotic behavior of the solutions of a certain system of differential equations in the neighborhood of a singular point
A. E. Zernov
352
Stability of a trajectory
V. I. Zubov
354
Eigenvalues of a periodic boundary value problem for certain partial differential equations
V. S. Mokeichev
356
The approximability property of regular systems of linear differential equations
G. N. Petrovskiĭ
359
The solvability of operator-differential equations of arbitrary order
V. G. Raskin
362
The approximate representation of relaxation oscillations
G. V. Sugrobov
365
A method of solving Abel and Riccati equations
F. G. Tempel'
369
A priori estimates and nonlocal existence theorems for the solutions of quasilinear parabolic equations in $L_p$ spaces
A. I. Yasakov
372

Chronicle
IV Всесоюзная конференция по теории и приложениям дифференциальных уравнений с отклоняющимся аргументом
Yu. A. Mitropol'skii, E. Yu. Romanenko
375
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020